# SDR VTZA990047

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 4020531574
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7223 - IAD-PHL - DURING TAKEOFF, AIRCRAFT MADE AN UNSCHEDULED LANDING AT IAD DUE TO CAPTAINS ADI INOPERATIVE.  MAINTEANCE REMOVED AND REPLACED ADI, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
